Equaline Ibuprofen, Infants', 50 mg, Berry Flavor, Concentrated Drops

Other Information: Store at 68-77 degrees F (20-25 degrees C). Do not freeze. Do not use if printed neckband is broken or missing. Misc: For ages 6 mos to 23 mos. Oral suspension 50 mg per 1.25 ml. Pain reliever/fever reducer (NSAID). Lasts up to 8 hours. Dye free. No high fructose corn syrup. Non-staining. Use only with enclosed syringe. Compare to Motrin Infants' Drops active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Motrin). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.